# SDR 04FDEA00213

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR FUSELAGE SKIN HAS A DENT AT BS 196 BELOW STR 19R 4 INCHES BELOW SKIN LAP. REMOVED DAMAGE AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3.
